Let g be a locally Lipschitz continuous function defined on ℠. We assume that g satisfies the Keller-Osserman condtion and there exists a positive real number a such that g is convex on [a, ∞). Then any solution u of -Δu + g(u) = 0 in a ball B of ℠N, N ≥ 2, which tends to infinity on ∂ B, is spherically symmetric. © 2006 Académie des sciences. Publié par Elsevier SAS. Tous droits réservés.

Porretta, A., & Veron, L. (2006). Symmetry of large solutions of semilinear elliptic equations [Symétrie des grandes solutions d'équations elliptiques semi linéaires]. COMPTES RENDUS MATHÉMATIQUE, 342(7), 483-487 [10.1016/j.crma.2006.01.020].

Symmetry of large solutions of semilinear elliptic equations [Symétrie des grandes solutions d'équations elliptiques semi linéaires]

PORRETTA, ALESSIO;
2006

Abstract

Let g be a locally Lipschitz continuous function defined on ℠. We assume that g satisfies the Keller-Osserman condtion and there exists a positive real number a such that g is convex on [a, ∞). Then any solution u of -Δu + g(u) = 0 in a ball B of ℠N, N ≥ 2, which tends to infinity on ∂ B, is spherically symmetric. © 2006 Académie des sciences. Publié par Elsevier SAS. Tous droits réservés.
Pubblicato
Rilevanza internazionale
Articolo
Sì, ma tipo non specificato
Settore MAT/05 - Analisi Matematica
English
Porretta, A., & Veron, L. (2006). Symmetry of large solutions of semilinear elliptic equations [Symétrie des grandes solutions d'équations elliptiques semi linéaires]. COMPTES RENDUS MATHÉMATIQUE, 342(7), 483-487 [10.1016/j.crma.2006.01.020].
Porretta, A; Veron, L
Articolo su rivista
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/2108/38885
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? 0
social impact